Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

My stools have been black and loose from past few days

For the past ten days my stools have been black and loose.I have a stiff stomatch with mild pain.i have been taking unienzyme syrup,gelucil,lacto bacilli and b-complex pills.I devoleped this illness, post I was prescribed with Claribid and alergera for Laryngitis.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  667
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
If it is black and tarry stool,it is indicative of MALAENA ie there is some source of bleeding inside your intestine that needs to be identified.Consult a gastroenterologist and get yourself an endoscopy done to proceed further.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor